Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Unprotected sex, severe itching and burning, green discharge, pain during urination. Taking z-pack. Causes for symptoms?

Hi, I had unpeotected sex a month ago, 2 weeks ago I started having itching and burning, painful urination , a little spot bleeding , so I took a z-pack, then I think I developed a UTI , so I am currently on day 5 of that, I had green green discharge , now its just alot of discharge, yellow, not really smelly, what do you think it is
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response
Welcome to HCM.

Itching and burning urination is very common with yeast infection.
But greenish discharge indicates an infection by a protozoan organism called as Trichmonas Vaginalis. Here itching and burning urination may be less marked. If the urine examination shows pus cells and red blood cells, then Urinary tract infection can be thought off.
If you approach you gynecologist or STD physician they will be able to diagnose your exact problem with the help of investigations in the discharge and urine and they will treat the same without any difficulty. Other blood examinations also are necessary to rule out any other STD.
So consult your physician and get well soon.
Answered: Wed, 13 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor